American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Fritz Gesztesy, Marius Mitrea, Roger Nichols and El Maati Ouhabaz. Heat kernel bounds for elliptic partial differential operators in divergence form with Robin-type boundary conditions II. Proc. Amer. Math. Soc. 143 (2015) 1635-1649.
Abstract, references, and article information   
View Article: PDF

[2] Yuk J. Leung, Wenbo V. Li and Rakesh. Spectral analysis of Brownian motion with jump boundary. Proc. Amer. Math. Soc. 136 (2008) 4427-4436. MR 2431059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Disintegration of projective measures. Proc. Amer. Math. Soc. 135 (2007) 169-179. MR 2280185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Enrico Priola and Jerzy Zabczyk. On bounded solutions to convolution equations. Proc. Amer. Math. Soc. 134 (2006) 3275-3286. MR 2231912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Lunardi, G. Metafune and D. Pallara. Erratum to ``Dirichlet boundary conditions for elliptic operators with unbounded drift''. Proc. Amer. Math. Soc. 134 (2006) 2479-2480. MR 2213723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Lunardi, G. Metafune and D. Pallara. Dirichlet boundary conditions for elliptic operators with unbounded drift. Proc. Amer. Math. Soc. 133 (2005) 2625-2635. MR 2146208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Feng-Yu Wang. A character of the gradient estimate for diffusion semigroups. Proc. Amer. Math. Soc. 133 (2005) 827-834. MR 2113933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Feng-Yu Wang. Spectral gap for hyperbounded operators. Proc. Amer. Math. Soc. 132 (2004) 2629-2638. MR 2054788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peer Christian Kunstmann and Zeljko Strkalj. $H^\infty$-calculus for submarkovian generators. Proc. Amer. Math. Soc. 131 (2003) 2081-2088. MR 1963753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] O. S. Rothaus. Some inequalities derived from log-Sobolev inequalities. Proc. Amer. Math. Soc. 125 (1997) 3601-3603. MR 1452825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. A. Liskevich and M. A. PerelЬmuter. Analyticity of sub-Markovian semigroups . Proc. Amer. Math. Soc. 123 (1995) 1097-1104. MR 1224619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lutz Weis. The stability of positive semigroups on $L\sb p$ spaces . Proc. Amer. Math. Soc. 123 (1995) 3089-3094. MR 1273529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hong Ke Du. A characterization of positive constrictive operators . Proc. Amer. Math. Soc. 121 (1994) 755-759. MR 1185265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. A. Liskevich and Yu. A. Semenov. Some inequalities for sub-Markovian generators and their applications to the perturbation theory . Proc. Amer. Math. Soc. 119 (1993) 1171-1177. MR 1160303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. R. Phelps. Removable sets of support points of convex sets in Banach spaces . Proc. Amer. Math. Soc. 99 (1987) 319-322. MR 870793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1